# SDR DXTA2025062003969

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N974QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0429
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 99144882
- Part serial: 2443821
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF WE GOT A AMBER FUEL PRES LOW LEFT ANNUNCIATOR, WE FOLLOWED THE QRH AND TURNED THE LEFT BOOST PUMP ON, AFTER A FEW MINUTES THE LIGHT WENT OUT AS WE CONTINUED TO CLIMB..A COUPLE OF MINUTES LATER THE SAME ANNUNCIATOR CAME BACK ON AND WE DID THE SAME PROCEDURE AGAIN AND THE THE LIGHT WENT OUT AGAIN AFTER A COUPLE OF MINUTES AND REMAINED OUT FOR THE REMAINDER OF THE FLIGHT CORRECTIVE ACTION: REPLACED LH FUEL PRESSURE SWITCH. PERFORMED ENGINE RUNS AND SYSTEM OPS CHECK GOOD. ALL WORK PERFORMED IN REF. TO CE-680A AMM 73-10-05
